NONLINEAR DECOUPLING IN A CLASS OF QUADRATIC TWO TIME SCALE SYSTEMS WITH APPLICATIONS TO SYNCHRONOUS MACHINE MODELS.

Peter W Sauer, S. Ahmed-Zaid, M. A. Pai

Research output: Contribution to journalConference article

Abstract

Two-time-scale systems are considered which contain products of fast variables in the slow subsystem. A nonlinear transformation to reduce the fast product terms to order epsilon is presented. A synchronous machine example with this two-time-scale property is also given.

Original languageEnglish (US)
Pages (from-to)481-484
Number of pages4
JournalProceedings of the IEEE Conference on Decision and Control
Publication statusPublished - Dec 1 1984

    Fingerprint

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Modeling and Simulation
  • Control and Optimization

Cite this